Bert Zwart
Bert Zwart
CWI Amsterdam and Eindhoven University of Technology
Verified email at
Cited by
Cited by
Simultaneously learning and optimizing using controlled variance pricing
AV den Boer, B Zwart
Management science 60 (3), 770-783, 2014
Sojourn time asymptotics in the M/G/1 processor sharing queue
AP Zwart, OJ Boxma
Queueing Systems, 1998
Tail asymptotics for exponential functionals of LÚvy processes
K Maulik, B Zwart
Stochastic Processes and their Applications 116 (2), 156-177, 2006
Queueing systems with heavy tails
AP Zwart
Technische Universiteit Eindhoven, 2001
AIMD algorithms and exponential functionals
F Guillemin, P Robert, B Zwart
The Annals of Applied Probability 14 (1), 90-117, 2004
Block rate pricing of water in Indonesia: an analysis of welfare effects
P Rietveld, J Rouwendal, B Zwart
Bulletin of Indonesian Economic Studies 36 (3), 73-92, 2000
On the relationship between travel time and travel distance of commuters
P Rietveld, B Zwart, B Van Wee, T van den Hoorn
The Annals of Regional Science 33 (3), 269-287, 1999
Refining square-root safety staffing by expanding Erlang C
A Janssen, JSH Van Leeuwaarden, B Zwart
Operations Research 59 (6), 1512-1522, 2011
Dynamic pricing and learning with finite inventories
AV den Boer, B Zwart
Operations research 63 (4), 965-978, 2015
On the inapproximability of M/G/K: why two moments of job size distribution are not enough
V Gupta, M Harchol-Balter, JG Dai, B Zwart
Queueing Systems 64 (1), 5-48, 2010
The impact of the service discipline on delay asymptotics
SC Borst, OJ Boxma, R N˙˝ez-Queija, AP Zwart
Performance Evaluation 54 (2), 175-206, 2003
Is tail-optimal scheduling possible?
A Wierman, B Zwart
Operations research 60 (5), 1249-1257, 2012
Exact asymptotics for fluid queues fed by multiple heavy-tailed on-off flows
B Zwart, S Borst, M Mandjes
Annals of Applied Probability, 903-957, 2004
On a theorem of Breiman and a class of random difference equations
D Denisov, B Zwart
Journal of Applied Probability 44 (4), 1031-1046, 2007
Tail asymptotics for the busy period in the GI/G/1 queue
AP Zwart
Mathematics of Operations Research 26 (3), 485-493, 2001
Steady state approximations of limited processor sharing queues in heavy traffic
J Zhang, B Zwart
Queueing Systems 60 (3), 227-246, 2008
Waiting-time asymptotics for the M/G/2 queue with heterogeneous servers
OJ Boxma, Q Deng, AP Zwart
Queueing Systems 40 (1), 5-31, 2002
Tails in scheduling
O Boxma, B Zwart
ACM SIGMETRICS Performance Evaluation Review 34 (4), 13-20, 2007
A fluid queue with a finite buffer and subexponential input
AP Zwart
Advances in Applied Probability 32 (1), 221-243, 2000
Gaussian expansions and bounds for the Poisson distribution applied to the Erlang B formula
AJEM Janssen, JSH Van Leeuwaarden, B Zwart
Advances in Applied Probability 40 (1), 122-143, 2008
The system can't perform the operation now. Try again later.
Articles 1–20